# SDR FDEA2018083102285

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD ISLAND AREA UPPER T/E SURFACE STA XORS 1070 FOUND CORROSION. CORRODED SKIN REPAIRED AS PER EA 1-5730-T0341923 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
